# SDR CA150724004

- Difficulty date: July 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 3,273 hours
- Engine: Pwc PW617FE
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 50015048401
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 3000 FH INSPECTION AN AILERON CONTROL CABLE IN THE L/H WING SHOWED WEAR BETWEEN RIBS 5 AND 6, THERE WAS NO VISIBLE CONTACT ON ADJACENT STRUCTURE.
